# SDR DALA2021041502214

- Difficulty date: April 14, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 61,836 hours, 7,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 22h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 EMERGENCY PATH LIGHTING SEAT 22H INOP. CORRECTIVE ACTION: REPLACED WITH SAME NEW ASSEMBLY OPS NORMAL NOW. (7650316)
